# SDR AALA2018082109002

- Difficulty date: August 18, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 9,269 hours, 3,516 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE1740031
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY DAMPER CYLINDER PRESSURE WAS LOW.  SERVICED CYLINDER PER AMM 52-10-00. OPERATIONAL CHECK GOOD.
